Show simple item record

dc.contributor.authorVentura Capell, Enric
dc.contributor.authorRomankov, Vitali
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtica Aplicada III
dc.date.accessioned2010-10-07T13:53:16Z
dc.date.available2010-10-07T13:53:16Z
dc.date.created2009-03-01
dc.date.issued2009-03-01
dc.identifier.citationVentura, E.; Romankov, V. Twisted conjugacy problem for endomorphisms of metabelian groups. "Algebra and Logic", 01 Març 2009, vol. 48, núm. 2, p. 89-98.
dc.identifier.issn0002-5232
dc.identifier.urihttp://hdl.handle.net/2117/9546
dc.description.abstractLet M be a finitely generated metabelian group explicitly presented in a variety A2 of all metabelian groups. An algorithm is constructed which, for every endomorphism ϕ ∈ End(M) identical modulo an Abelian normal subgroup N containing the derived subgroup M and for any pair of elements u, v ∈ M, decides if an equation of the form (xϕ)u = vx has a solution in M. Thus, it is shown that the title problem under the assumptions made is algorithmically decidable. Moreover, the twisted conjugacy problem in any polycyclic metabelian group M is decidable for an arbitrary endomorphism ϕ ∈ End(M)
dc.format.extent10 p.
dc.language.isoeng
dc.publisherSpringer
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Àlgebra::Teoria de grups
dc.subject.lcshEndomorphisms (Group theory)
dc.subject.lcshAbelian groups
dc.titleTwisted conjugacy problem for endomorphisms of metabelian groups
dc.typeArticle
dc.subject.lemacEndomorfismes (Teoria dels grups)
dc.subject.lemacGrups abelians
dc.contributor.groupUniversitat Politècnica de Catalunya. MD - Matemàtica Discreta
dc.identifier.doi10.1007/s10469-009-9048-y
dc.relation.publisherversionhttp://www.springerlink.com/content/2575152520p261n0/
dc.rights.accessRestricted access - publisher's policy
drac.iddocument2868516
dc.description.versionPostprint (published version)
upcommons.citation.authorVentura, E.; Romankov, V.
upcommons.citation.publishedtrue
upcommons.citation.publicationNameAlgebra and Logic
upcommons.citation.volume48
upcommons.citation.number2
upcommons.citation.startingPage89
upcommons.citation.endingPage98
 Find Full text

Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder